Sur l'invariance topologique de la classe de Godbillon-Vey
Annales de l'Institut Fourier, Volume 37 (1987) no. 4, pp. 59-76.

The Godbillon-Vey invariant, classicaly defined for C 2 -foliations can also be defined for piecewise C 2 -foliations. We show that, in this extended category, the Godbillon-Vey invariant is not invariant under topological conjugation.

L’invariant de Godbillon-Vey, classiquement défini pour les feuilletages de classe C 2 , peut aussi se définir pour les feuilletages de classe C 2 par morceaux. Nous montrons que, dans cette catégorie étendue, l’invariant de Godbillon-Vey n’est pas invariant par conjugaison topologique.

@article{AIF_1987__37_4_59_0,
     author = {Ghys, \'Etienne},
     title = {Sur l'invariance topologique de la classe de {Godbillon-Vey}},
     journal = {Annales de l'Institut Fourier},
     pages = {59--76},
     publisher = {Institut Fourier},
     volume = {37},
     number = {4},
     year = {1987},
     doi = {10.5802/aif.1111},
     zbl = {0633.58025},
     mrnumber = {89e:57023},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/aif.1111/}
}
TY  - JOUR
AU  - Ghys, Étienne
TI  - Sur l'invariance topologique de la classe de Godbillon-Vey
JO  - Annales de l'Institut Fourier
PY  - 1987
DA  - 1987///
SP  - 59
EP  - 76
VL  - 37
IS  - 4
PB  - Institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.1111/
UR  - https://zbmath.org/?q=an%3A0633.58025
UR  - https://www.ams.org/mathscinet-getitem?mr=89e:57023
UR  - https://doi.org/10.5802/aif.1111
DO  - 10.5802/aif.1111
LA  - fr
ID  - AIF_1987__37_4_59_0
ER  - 
%0 Journal Article
%A Ghys, Étienne
%T Sur l'invariance topologique de la classe de Godbillon-Vey
%J Annales de l'Institut Fourier
%D 1987
%P 59-76
%V 37
%N 4
%I Institut Fourier
%U https://doi.org/10.5802/aif.1111
%R 10.5802/aif.1111
%G fr
%F AIF_1987__37_4_59_0
Ghys, Étienne. Sur l'invariance topologique de la classe de Godbillon-Vey. Annales de l'Institut Fourier, Volume 37 (1987) no. 4, pp. 59-76. doi : 10.5802/aif.1111. http://www.numdam.org/articles/10.5802/aif.1111/

[1] G. D. Birkhoff, Dynamical systems with two degrees of freedom, Trans. Amer. Math. Soc., 18 (1917), 199-300. | JFM

[2] R. Bott, On some formulas for the characteristic classes of group actions, Differential topology, foliations and Gelfand-Fuks cohomology, Proceed. Rio de Janeiro, 1976, Springer Lecture Notes, vol. 652 (1978). | Zbl

[3] R. Bowen, Anosov foliations are hyperfinite, Ann. of Maths, vol. 106 (1977), 549-565. | MR | Zbl

[4] R. Bowen, C. Series, Markov maps associated with Fuchsian groups, Inst. Hautes Etudes Sci. Pub. Math., n° 50 (1979), 153-170. | Numdam | MR | Zbl

[5] G. Duminy, L'invariant de Godbillon-Vey se localise dans les feuilles ressort, preprint, Université de Lille (1982).

[6] G. Duminy, V. Sergiescu, Sur la nullité de l'invariant de Godbillon-Vey, C.R. Acad. Sci. Paris, 292 (1981), 821-824. | MR | Zbl

[7] A. Fathi, F. Laudenbach, V. Poénaru, Travaux de Thurston sur les surfaces, Astérisque, 66-67 (1979). | Numdam | MR | Zbl

[8] D. Fried, Transitive Anosov flows and pseudo-Anosov maps, Topology, vol 22, n° 3 (1983), 299-303. | MR | Zbl

[9] D. B. Fuchs, A. M. Gabrielov, I. M. Gelfand, The Gauss-Bonnet theorem and the Atiyah - Patodi - Singer functionals for the characteristic classes of foliations, Topology, 15 (1976), 165-188. | MR | Zbl

[10] E. Ghys, Flots d'Anosov dont les feuilletages stables sont différentiables, Ann. Scient. Éc. Norm. Sup., 20 (1987), 251-270. | Numdam | MR | Zbl

[11] E. Ghys, V. Sergiescu, Sur un groupe remarquable de difféomorphismes du cercle, Comment. Math. Helvetici, 62 (1987), 185-239. | MR | Zbl

[12] E. Ghys, T. Tsuboi, Différentiabilité des conjugaisons entre systèmes dynamiques de dimension 1, à paraître aux Annales de l'Institut Fourier, Grenoble, 38-1 (1988). | Numdam | MR | Zbl

[13] C. Godbillon, J. Vey, Un invariant des feuilletages de codimension 1, C.R. Acad. Sci. Paris, 273 (1971), 92-95. | MR | Zbl

[14] M. Herman, Sur la conjugaison différentiable des difféomorphismes du cercle à des rotations, Inst. Hautes Études Sci. Pub. Math., n° 49 (1978), 5-234. | Numdam | MR | Zbl

[15] S. Hurder, The Godbillon measure for amenable foliations, J. Differential Geometry, 23 (1986), 347-365. | MR | Zbl

[16] S. Hurder, A. Katok, Differentiability, rigidity and Godbillon-Vey classes for Anosov foliations, preprint, University of Illinois (1986).

[17] H. B. Lawson, Lectures on the quantitative theory of foliations, Nat. Sci. Foundations Regional Conf., Saint-Louis (1975) Am. Math. Soc.

[18] J. Mather, The vanishing of the homology of certain groups of homeomorphisms, Topology, 10 (1971), 297-298. | MR | Zbl

[19] Y. Mitsumatsu, A relation between the topological invariance of the Godbillon-Vey invariant and the differentiability of Anosov foliations, Advanced Studies in Pure Mathematics, University of Tokyo 5 (1985). | MR | Zbl

[20] R. Moussu, F. Pelletier, Sur le théorème de Poincaré-Bendixson, Ann. Inst. Fourier, 24-1 (1974), 131-148. | Numdam | MR | Zbl

[21] I. Niven, Irrational numbers, The Corus mathematical monographs (Math. Ass. of America) n° 11 (1956). | MR | Zbl

[22] G. Raby, L'invariant de Godbillon-Vey est stable par C¹-difféomorphisme, à paraître aux Annales de l'Institut Fourier, Grenoble, 38-1 (1988). | Numdam | Zbl

[23] P. A. Schweitzer, editor, Some problems in foliation theory and related area, Differential topology, foliations and Gelfand-Fuks cohomology, Rio de Janeiro (1976), Springer Lecture Notes in Math., 652 (1978), 240-252. | Zbl

[24] T. Tsuboi, On the foliated products of class C1, preprint. | Zbl

Cited by Sources: